MAUDE Adverse Event Report: US SURGICAL PUERTO RICO ENDO GRASP; MOTOR, SURGICAL INSTRUMENT, PNEUMATIC POWERED

US SURGICAL PUERTO RICO ENDO GRASP; MOTOR, SURGICAL INSTRUMENT, PNEUMATIC POWERED
Model Number 174233
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Open or Close (2921)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 03/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, on a single incision laparoscopic cholecystectomy, in the beginning of the procedure, the jaw of the device would not open.The device got locked onto the tissue.The surgeon had to use energy devices to resect the tissue from the grasper.Another device was used to complete the case.

Brand Name
ENDO GRASP
Common Device Name
MOTOR, SURGICAL INSTRUMENT, PNEUMATIC POWERED
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key11657322
Report Number2647580-2021-01303
Device Sequence Number3415324
Product Code GET
UDI-Device Identifier20884523000815
UDI-Public20884523000815
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K914753
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model Number174233
Device Catalogue Number174233
Device Lot NumberP6L0076X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2021
Initial Report FDA Received Date04/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;